# SDR 2008UALA00318

- Difficulty date: January 18, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 30,103 hours, 11,978 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321452
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER R FAULT FOUND WHEN TESTING EMERGENCY LIGHTS.  FAULTY EPSU.  REPLACED EPSU, OPS CHECKED NORMALLY.
